# SDR AALA20170703004

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,544 hours, 41,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK ON INTERCOSTAL AFT LOWER FLANGE AT FUSELAGE STATION 1338, RBL24.  REPAIRED IAW SRM 53-01-00-001 AND AARD 53-10-00-15.
